# SDR AALA201907249016

- Difficulty date: July 23, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- Aircraft time: 60,047 hours, 10,021 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Zone 300
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT RETURNED TO PHL ON ACCOUNT OF HYDRAULIC LEAK. AFTER 2 HRS OF FLIGHT THE LEFT HYDRAULIC SYSTEM SHOWED .75 RF. WENT DOWN TO .73.. EMERGENCY DECLARED. MAINTENANCE FOUND LEAK AT VERT. STAB. HYDR. MANIFOLD. REPLACED 2 O RINGS. LEAK CHECK GOOD. SERVICED LT HYDR SYS AS REQUIRED.
